Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 37, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 24, 2017, 11:00 PM CDT for 7 parishes in Louisiana. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2017, 11:00 PM CDT (04:00 UTC)
- Expired
- Mar 25, 2017, 12:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 59 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 11:00 PM CDT | TORNADO | 4 Nnw Provencal, LA | AN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT |
| Mar 24, 11:00 PM CDT | TORNADO | 4 Nnw Provencal, LA | AN EF1 TORNADO TOUCHED DOWN ON THE SOUTHWEST SIDE OF HAGEWOOD, JUST WEST OF HIGHWAY 117. ALTHOUGH THE PRIMARY DAMAGE WAS SNAPPED TREES, TWO BUSINESSES AT THE INTERSECTION OF HIGHWAY 117 AND HIGHWAY 6 SUSTAINED SOME DAMAGE. THE FIRST WAS A METAL WAREHOUSE THAT |
| Mar 24, 11:05 PM CDT | TSTM WND DMG | 3 Wnw Natchitoches, LA | SEVERAL TREES AND POWER LINES DOWN AS WELL AS SOME STRUCTURES DAMAGED ALONG HIGHWAY 504 AND 8 MILE LOOP. |
| Mar 24, 11:05 PM CDT | TSTM WND DMG | 4 Nnw Provencal, LA | SEVERAL TREES AND POWER LINES DOWN AS WELL AS SEVERAL STRUCTURES WITH DAMAGE IN THE HAGEWOOD AREA ALONG HIGHWAY 117. |
| Mar 24, 11:49 PM CDT | TORNADO | 6 Nw Dodson, LA | AN EF1 TORNADO TOUCHED DOWN ALONG HIGHWAY 505, JUST WEST OF WYATT, SNAPPING SEVERAL TREES. THIS TORNADIC DAMAGE WAS SPORADIC AND INTERSPERSED WITH STRAIGHT LINE WIND DAMAGE THAT OCCURRED ALONG AND NORTH OF HIGHWAY 505. THE PATH LENGTH WAS 1.22 MILES, MAXIMUM P |
| Mar 24, 11:54 PM CDT | TORNADO | 5 Sse Jonesboro, LA | AN EF1 TOUCHED DOWN ALONG HIGHWAY 505 IN JACKSON PARISH, SOUTHWEST OF WESTON. THE PRIMARY DAMAGE WAS SNAPPED TREES. HOWEVER, ONE METAL OUTBUILDING WAS OVERTURNED. THE PATH LENGTH WAS 6.97 MILES, THE MAXIMUM PATH WIDTH WAS 100 YARDS, AND MAXIMUM WINDS WERE 100- |
| Mar 24, 11:55 PM CDT | TSTM WND DMG | 6 S Jonesboro, LA | TREES DOWN IN WYATT. |
| Mar 24, 11:59 PM CDT | TSTM WND DMG | 4 Ese Jonesboro, LA | NUMEROUS UPROOTED TREES . |
| Mar 25, 12:01 AM CDT | TSTM WND DMG | 5 Ese Jonesboro, LA | NUMEROUS TREES DOWN ACROSS HIGHWAY 505 BETWEEN WYATT AND WESTON. MUCH OF THIS ROADWAY REMAINS CLOSED AT THIS TIME. |
| Mar 25, 12:10 AM CDT | TSTM WND DMG | Sikes, LA | TREE DOWN BLOCKING A PORTION OF A ROAD IN SIKES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 9:14 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Mar 24, 9:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 4.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
545
WUUS54 KSHV 250400
SVRSHV
LAC013-043-049-069-081-085-127-250500-
/O.NEW.KSHV.SV.W.0037.170325T0400Z-170325T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1100 PM CDT FRI MAR 24 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Northwestern Grant Parish in north central Louisiana...
Western Jackson Parish in north central Louisiana...
Red River Parish in northwestern Louisiana...
Natchitoches Parish in northwestern Louisiana...
Southern Bienville Parish in northwestern Louisiana...
Eastern Sabine Parish in northwestern Louisiana...
Winn Parish in north central Louisiana...
* Until midnight CDT
* At 1100 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Coushatta to 6 miles west of Campti
to 10 miles southwest of Natchitoches to 7 miles northwest of
Hornbeck, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Natchitoches, Winnfield, Jonesboro, Many, Coushatta, Colfax,
Campti, Montgomery, Allen, Florien, Provencal, Natchez, Martin,
Clarence, Hodge, Goldonna, North Hodge, Dodson, Hall Summit and
East Hodge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.
LAT...LON 3130 9366 3162 9342 3188 9336 3193 9337
3194 9335 3197 9338 3223 9345 3246 9262
3213 9238 3188 9239 3150 9271 3152 9272
3137 9292 3137 9295 3135 9295 3137 9303
3136 9339 3132 9342
TIME...MOT...LOC 0400Z 252DEG 37KT 3216 9337 3191 9323 3166 9323 3140
9350
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
640
WWUS54 KSHV 250436
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1136 PM CDT FRI MAR 24 2017
LAC081-250445-
/O.CAN.KSHV.SV.W.0037.000000T0000Z-170325T0500Z/
Red River LA-
1136 PM CDT FRI MAR 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR RED RIVER PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.
A severe thunderstorm watch remains in effect until 300 AM CDT for
north central and northwestern Louisiana.
LAT...LON 3165 9341 3185 9327 3195 9312 3208 9306
3234 9303 3246 9262 3213 9238 3188 9239
3157 9286 3142 9313 3136 9339 3132 9342
3130 9366 3162 9342
TIME...MOT...LOC 0435Z 245DEG 32KT 3235 9292 3203 9284 3186 9286 3181
9290 3154 9327 3134 9358
$$
LAC013-043-049-069-085-127-250500-
/O.CON.KSHV.SV.W.0037.000000T0000Z-170325T0500Z/
Grant LA-Jackson LA-Natchitoches LA-Bienville LA-Sabine LA-Winn LA-
1136 PM CDT FRI MAR 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN GRANT...WESTERN JACKSON...NATCHITOCHES...
SOUTHEASTERN BIENVILLE...SOUTHEASTERN SABINE AND WINN PARISHES...
At 1136 PM CDT, severe thunderstorms were located along a line
extending from 13 miles south of Arcadia to 13 miles northwest of
Winnfield to 9 miles north of Montgomery to 12 miles east of Many to
10 miles west of Hornbeck, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Natchitoches, Winnfield, Jonesboro, Many, Campti, Montgomery, Allen,
Florien, Provencal, Natchez, Clarence, Hodge, Goldonna, North Hodge,
Dodson, East Hodge, Saline, Lucky, Ashland and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CDT for north central
and northwestern Louisiana.
LAT...LON 3165 9341 3185 9327 3195 9312 3208 9306
3234 9303 3246 9262 3213 9238 3188 9239
3157 9286 3142 9313 3136 9339 3132 9342
3130 9366 3162 9342
TIME...MOT...LOC 0435Z 245DEG 32KT 3235 9292 3203 9284 3186 9286 3181
9290 3154 9327 3134 9358
HAIL...<.75IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 9:59 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 24, 9:59 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
959 PM CDT Fri Mar 24 2017
.DISCUSSION...
Have updated the forecast to add the additional severe
thunderstorm watch number 81 for much of Northwest and North
Central Louisiana generally along and North of Interstate 20 and
much of Southwest and South Central Arkansas along and near
and to the East of Interstate 30. Also to include Tornado watch
number 82 which takes in the previous Tornado watch number 80
counties for Deep East Texas and East Texas across Toledo Bend
Country across lower parts of Northwest and North Central
Louisiana. For North Louisiana three parishes are not under a
watch at this time and that being Ouachita, Caldwell, and La
Salle. /06/
&&
.PREV DISCUSSION... /issued 755 PM CDT Fri Mar 24 2017/
DISCUSSION...
Have updated the zones to include the new tornado watch number 80
that will include the 5 counties in lower parts of Northeast
Texas, Cherokee, Angelina, Nacogdoches, San Augustine, Sabine.
/06/
PREV DISCUSSION... /issued 639 PM CDT Fri Mar 24 2017/
AVIATION...
Band of convection across much of ne TX/se OK/sw AR has been
expanding in areal coverage, with this convection possible for
svrl hours at any given location/terminal. Some gradual
intensification of storms with more ltg strike indicators, and
increased potential of storms becmg stg/svr. Some sky clearing can
be expected following passage of storms, with south winds
remaining at least 10 to 15 kts. Cold front bringing west winds
arriving durg mrng, with marginal moisture convergence may occur
near the KMLU for a brief development of convection as the front
passes ovhd around midday Sat. Elsewhere, skc to continue or with
scattered stratocu decks. West winds mainly 10 to 15 kts durg
daytime, diminishing by 26/00z. /VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 60 76 53 84 / 90 20 0 10
MLU 64 79 53 83 / 90 50 10 0
DEQ 52 71 46 80 / 60 10 0 10
TXK 56 73 51 81 / 80 10 0 10
ELD 60 75 50 81 / 90 30 0 10
TYR 55 74 54 84 / 40 0 0 10
GGG 57 75 53 84 / 70 10 0 10
LFK 60 79 55 85 / 80 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Saturday for ARZ050-051-
059>061-070>073.
LA...Lake Wind Advisory until 1 AM CDT Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 1 AM CDT Saturday for OKZ077.
TX...Lake Wind Advisory until 1 AM CDT Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
&&
06/07Hazardous weather outlook, Mar 24, 11:52 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1152 AM CDT Fri Mar 24 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1152 AM CDT Fri Mar 24 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas...north central Louisiana... northwest Louisiana...southeast Oklahoma...east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will increase across East Texas, Southeast Oklahoma, Southwest Arkansas and Western Louisiana this afternoon, ahead of a strong upper level storm system and associated dryline as they move across Oklahoma and North Texas. These showers and thunderstorms are expected to intensify this afternoon and evening as instability increases ahead of this storm system, with some of these storms possibly becoming severe. Damaging winds, large hail, isolated tornadoes, and locally heavy rainfall will be possible, with this threat spreading east into the remainder of North Louisiana and Southcentral Arkansas this evening before weakening late. In addition, a tight pressure gradient ahead of this storm system will result in strong southerly winds of 15 to 25 mph with gusts to 35 mph areawide today through this evening. Thus, a Lake Wind Advisory is in effect areawide before the winds weaken with the passage of these thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will diminish Saturday morning over Northcentral Louisiana as the dryline mixes east across the area. Warmer and more humid conditions will return Sunday afternoon and night as southerly winds increase ahead an another upper level disturbance that will move into the Southern Plains. Scattered strong to severe thunderstorms will develop Sunday night over extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas, as instability increases ahead of this disturbance. Large hail and damaging winds will be possible Sunday night, with this severe threat diminishing Monday morning. Additional showers and thunderstorms are expected to develop Wednesday over much of the region, ahead of another strong upper level storm system that will approach the region from the west. Some of these storms again may be severe Wednesday, with damaging winds, large hail, and isolated tornadoes possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, storm spotters, and amateur radio operators, will be needed this afternoon and evening. 05
In the hours before
Local storm report, Mar 24, 9:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
923 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG 3 SSE MARSHALL 32.49N 94.33W
03/24/2017 HARRISON TX BROADCAST MEDIA
OVERTURNED SEMI NEAR SCOTTSVILLE ON
WESTBOUND I-20.
&&
CPLocal storm report, Mar 24, 10:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG HUNTINGTON 31.28N 94.58W
03/24/2017 ANGELINA TX LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE HUNTINGTON AREA.
&&
CPSpecial weather statement, Mar 24, 10:28 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1028 PM CDT FRI MAR 24 2017
ARZ071-072-LAZ002-003-250415-
Lafayette AR-Columbia AR-Bossier LA-Webster LA-
1028 PM CDT FRI MAR 24 2017
...SPECIAL WEATHER STATEMENT...
At 1027 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Plain Dealing, or 13 miles west of Springhill,
moving northeast at 55 mph.
Winds in excess of 30 mph will be possible with this cluster of
storms.
Locations impacted include...
Magnolia, Springhill, Cullen, Plain Dealing, Sarepta, Bradley,
Taylor, Emerson, Buckner, Bussey, Smithland, Macedonia, Welcome,
Mount Vernon, Lerch, Rocky Mount, McKamie, Walkerville, Cornelius and
State Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 300 AM CDT for
southwestern Arkansas...and northwestern Louisiana.
LAT...LON 3275 9368 3285 9379 3286 9378 3286 9380
3287 9380 3288 9382 3291 9382 3293 9380
3295 9384 3297 9382 3299 9382 3340 9339
3312 9307
TIME...MOT...LOC 0327Z 224DEG 50KT 3294 9367
19Local storm report, Mar 24, 10:31 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1031 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG 8 ENE BROADDUS 31.36N 94.15W
03/24/2017 SAN AUGUSTINE TX LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG FM 705.
&&
CPLocal storm report, Mar 24, 10:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1042 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 7 NNE BRONSON 31.45N 93.98W
03/24/2017 SABINE TX LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG EDDINGS LANE. .
&&
CPLocal storm report, Mar 24, 10:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT FRI MAR 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG HEMPHILL 31.34N 93.85W
03/24/2017 SABINE TX LAW ENFORCEMENT
SEVERAL TREES DOWN IN AND AROUND HEMPHILL.
&&
CPThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 8:02 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 43 min |
| Mar 24, 9:00 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 45 min |
| Mar 24, 9:32 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 43 min |
| Mar 24, 9:38 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 37 min |
| Mar 24, 10:09 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 51 min |
| Mar 24, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 47 min |
| Mar 24, 10:46 PM CDT | Tornado Warning | SHV | Bienville, Bossier, De Soto, Red River | 44 min |
| Mar 24, 11:03 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 28 min |
| Mar 24, 11:38 PM CDT | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Mar 25, 12:00 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, Natchitoches, Ouachita and 1 more | 60 min |
| Mar 25, 12:03 AM CDT | Tornado Warning | SHV | Jackson | 27 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.